MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD
Model Number 0175
Medical Device Problem Codes High impedance (1291); Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a follow up, this implantable cardioverter defibrillator (icd) was interrogated and noted to have recorded episodes of shock therapy.The health care professional (hcp) reviewed an episode and observed that code 1005 had been recorded.Technical services (ts) was contacted for further review of the stored data.Ts reviewed the provided data and confirmed that code 1005 which indicated an open circuit condition was detected during shock delivery was recorded.It was noted that the device had appropriately delivered a shock to convert patient rhythm, however during the delivery of the shock, high out of range right ventricular (rv) lead shock impedances that measured to be greater than 125 ohms were reported.Ts discussed possible cause and recommended for the icd and rv lead to be replaced.At this time, the icd and rv lead remain in service.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that during a follow up, this implantable cardioverter defibrillator (icd) was interrogated and noted to have recorded episodes of shock therapy.The health care professional (hcp) reviewed an episode and observed that code 1005 had been recorded.Technical services (ts) was contacted for further review of the stored data.Ts reviewed the provided data and confirmed that code 1005 which indicated an open circuit condition was detected during shock delivery was recorded.It was noted that the device had appropriately delivered a shock to convert patient rhythm, however during the delivery of the shock, high out of range right ventricular (rv) lead shock impedances that measured to be greater than 125 ohms were reported.Ts discussed possible cause and recommended for the icd and rv lead to be replaced.At this time, the icd and rv lead remain in service.No additional adverse patient effects were reported.Subsequent additional information was received that reported during a follow up visit, the right ventricular automatic threshold (rvat) was detected to be greater than programmed amplitude or suspended.Technical services (ts) discussed programming options and recommended for the rv lead to be replaced.At this time, the rv lead remains in service.

Brand Name
ENDOTAK RELIANCE G
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24299000
Report Number2124215-2026-07270
Device Sequence Number21184258
Product Code LWS
UDI-Device Identifier00802526373732
UDI-Public(01)00802526373732(17)120216
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/16/2012
Device Model Number0175
Device Catalogue Number0175
Device Lot Number135928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/02/2026
Date Device Manufactured02/16/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale